# SDR FDEA201008263144

- Difficulty date: August 26, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR DECK SUPPORT INTERCOSTAL AT STA 1520-STA 1540, RBL 10.45   FOUND WITH CORROSION. CORRODED INTERCOSTAL WEB IN AFT CARGO FROM STA 1520 TO STA 1540, RBL 10.45   R & R IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
